# SDR 39LA2013072400084

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N606AR
- Make and model: Casa C212CD
- Aircraft serial: 304
- Aircraft time: 19,582 hours, 27,894 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 21221173202
- Condition: Corroded
- Location: Zone 200
- Part time: 19,582 hours, 27,894 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WINDSHIELD REMOVAL AT HEAVY CHECK CORROSION FOUND ON THE CO-PILOT'S WINDSHIELD FRAME LOWER SECTION. REPAIRED IAW EO2012032-309 AND EO2021032-424, AND AIRLIFT DWG 2012032-2036, SUPPORTED BY FAA FORM 8110-3, DATED 31 MAY 2013.
